# SDR 6CBA2020080312194

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 101
- Aircraft time: 1,995 hours, 1,562 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110145
- Part serial: 026728
- Condition: Cracked
- Location: Cockpit
- Part time: 423 hours, 289 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM: AFTER DEPARTURE FROM KGAI, THE FLIGHT CREW REPORTED: LEFT/FRONT WINDSHIELD CRACKED DURING CLIMB OUT THROUGH 280. THE CREW DIVERTED TO IAD AND LANDED SAFELY. THE AIRCRAFT WAS FERRIED TO PSM FOR REPAIRS/LH WINSHIELD REPLACEMENT.RESOLUTION: THE LH WINDSHIELD WAS REMOVED,REPLACED AND OPS CHECK GOOD IAW PILATUS PC24 AMM PC24-A-E56-10-0001-00A-520A-A, AND PC24-A-E56-10-0001-00A-720A-A.
